# SDR CA071016018

- Difficulty date: September 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Pilats PC6
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AIRCRAFT STALL RECOVERY TRAINING, THE ENGINE FLAMED OUT. SUBSEQUENT RE-LIGHT ATTEMPTS WERE UNSUCCESSFUL. INSPECTION REVEALED FRACTURED COMPRESSOR TURBINE BLADES. (TC NR 20071016018)
